What now?

My nurse rang me today, my ALT level was 88 it should be 40, she said it was prob because of MTX and to not take it for 2 weeks, then got to have another blood test! I am only on MTX as had severe reaction to pred and Sulfa, what if they don't restart MTX?

Sign up to HealthUnlocked!


Sign up with your E-mail

You may also like...

Reply

You need to sign up or log in to reply


3 Replies

  • Hi,

    That happened to me a few months ago for no apparent reason, my Consultant reduced my mtx to 15 mgs from 20 mgs, and within 3 months it was back to normal, I am now on 17.5, I suppose this is why we have monthly blood tests. Try not to worry I think this happens to a lot of people. Hopefully is just a blip.

    Gina.
  • It's happened to me twice Casapp - not just the alt but each category of liver function has been slightly raised twice and it's gone back down again with the lowered dose after 3 weeks or so. But if it's very raised like that your nurse probably wants to make sure that it's settled back down before re-introducing it. There's always Leflunomide and Hydroxichloraquine to try stll so don't worry too much. TTx
  • Bp went up as well 170/104 started on bp meds, I always had low bp!!

Reply

You need to sign up or log in to reply